Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the treatment for papules and nodules on my arms and legs?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have had papules and nodules that turn into ulcers on my arms and legs for about 3 years. They come, go through their evolution, and then scar. I have been to multiple doctors -- who mostly gave me antibiotics -- and including a dermatologist who seemed to think they were somehow self-inflicted. But this is ridiculous. Now they are accompanied by hives and multiple nodules around my knees, ankles, wrists, and erythema. My wrists, hands, ankles and feet are often severely pruritic. The hives and pruritus are a new feature. I'm not sure where to turn. It is very uncomfortable and disfiguring.
Posted Sun, 9 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer: cutaneous tuberculosis Detailed Answer: Hello There is a possibility of cutaneous tuberculosis or conditions such as erythema Nodosum. Can you please upload a photograph of the lesions. Also let me know in detail, the medication which were given to you. This will help me in giving a closer diagnosis and a better way of management. There is an option to upload photograph on right side of query page. Please utilize that. Waiting for your response. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor